Skip to main content

Leflunomide-induced nodulosis in a case of Rheumatoid arthritis

Buy Article:

$51.00 plus tax (Refund Policy)

Abstract:

Abstract

We herein report accelerated nodulosis in a 49-year-old woman with rheumatoid arthritis who was treated with methotrexate and leflunomide. She developed multiple pulmonary and subcutaneous nodules 2 years after the addition of leflunomide to methotrexate. The nodules developed when the rheumatoid arthritis was in remission. The pulmonary nodules regressed following the institution of hydroxychloroquine after stopping leflunomide.

Keywords: leflunomide; nodulosis

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/j.1479-8077.2007.00297.x

Publication date: September 1, 2007

bsc/apl/2007/00000010/00000003/art00015
dcterms_title,dcterms_description,pub_keyword
6
5
20
40
5

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more